# SDR 98ZZZX1483

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6367C
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837162
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 6711957
- Condition: Magnetized
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SWINGING THE COMPASS ADJUSTMENTS, WOULD NOT COMPENSATE ANY CLOSER THAN 18 DEGREES ON AN EAST HEADING.  FOUND THE ENGINE MOUNT TO BE MAGNETIZED ON THE UPPER RIGHT AND CENTER FIREWALL ATTACH POINTS.  SUBMITTER SUSPECTS THIS OCCURRED WHEN THE MOUNT WAS REPAIRED WITH AN ARC WELDER.  THE PROBLEM WAS ELIMINATED BY REMOVING THE MOUNT AND PASSING IT THROUGH A DEGAUSSING COIL.
